# SDR 9724539944

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 43716
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT STAIRWAY LEFT SIDEWALL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REINSTALLED WIRE LEADS AT PIN 5 OF POWER PACK.  OPERATIONAL CHECK OK.
